# SDR USAAD01002

- Difficulty date: January 4, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N991VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47310
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: MISC0639
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE RIGHT NACELLE EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE PROGRAMMED THE RIGHT NACELLE EMERGENCY LIGHT BATTERY FOR REPLACEMENT DUE TO THE PART NOT IN STOCK.  THE AIRCRAFT WAS RELEASED FOR FLIGHT UNDER MEL PROCEDURES.  (M)
